# SDR SWAA2025061680605

- Difficulty date: June 11, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 23,694 hours, 12,123 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Filler
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR DOOR CUT OUT LOWER REPAIR FILLER IS BROKEN OFF<[01] REMOVED AND REPLACED EXISTING EGPR DOOR CUT OUT LOWER REPAIR FILLER IAW B737-800 SRM 53-10-15-2R-4;[02] VERIFIED REMOVED AND REPLACED EXISTING EGPR DOOR CUT OUT LOWER REPAIR FILLER IAW B737-800 SRM 53-10-15-2R-4
